Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Maximal Fuchsian groups

Author: Leon Greenberg
Journal: Bull. Amer. Math. Soc. 69 (1963), 569-573
MathSciNet review: 0148620
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces., Analytic functions, Princeton Univ. Press, Princton, N.J., 1960, pp. 45–66. MR 0124486
  • 2. Lars V. Ahlfors, Teichmüller spaces, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 3–9. MR 0176055
  • 3. Lipman Bers, Quasiconformal mappings and Teichmüller’s theorem, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 89–119. MR 0114898
  • 4. Lipman Bers, Spaces of Riemann surfaces, Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 349–361. MR 0124484
  • 5. Lipman Bers, Correction to “Spaces of Riemann surfaces as bounded domains”, Bull. Amer. Math. Soc. 67 (1961), 465–466. MR 130972,
  • 6. W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions (to appear).

Additional Information